Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 69, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 23, 2013, 12:27 PM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2013, 12:27 PM PDT (19:27 UTC)
- Expired
- Jul 23, 2013, 3:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 7.5 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442 WGUS55 KVEF 231927 FFWVEF NVC003-232215- /O.NEW.KVEF.FF.W.0069.130723T1927Z-130723T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1227 PM PDT TUE JUL 23 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 315 PM PDT. * AT 1220 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS NEAR MAHOGANY GROVE CAMPGROUND AS WELL AS IN KYLE CANYON ON MT CHARLESTON. THIS ACTIVITY WAS MOVING VERY SLOWLY. RADAR ESTIMATES IN EXCESS OF AN INCH OF RAIN IN AN HOUR WERE SHOWN WITH THE STORM NEAR WILLOW CREEK CAMPGROUND. * LOCATIONS IMPACTED INCLUDE... WILLOW CREEK CAMPGROUND AND KYLE CANYON AS WELL AS THE CARPENTER 1 FIRE BURN AREA. ANY SIGNIFICANT DEBRIS FLOW COULD BRING MUD AND ROCKS INTO THE FAR NORTHWESTERN PORTION OF THE LAS VEGAS VALLEY IN A FEW HOURS AFFECTING AREAS ALONG THE FAR WEST END OF GRAND TETON DRIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF FLASH FLOODING IS OBSERVED. HEAVY RAINFALL IS FALLING ON THE CARPENTER 1 FIRE BURN AREA. BECAUSE OF THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS IN AND DOWNSTREAM OF THIS BURN AREA. && LAT...LON 3648 11585 3653 11563 3630 11530 3610 11567 $$ STACHELSKI
2 follow-up statements
106 WGUS75 KVEF 232050 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 150 PM PDT TUE JUL 23 2013 NVC003-232215- /O.CON.KVEF.FF.W.0069.000000T0000Z-130723T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLARK NV- 150 PM PDT TUE JUL 23 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM PDT FOR WEST CENTRAL CLARK COUNTY... AT 145 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS NEAR MAHOGANY GROVE CAMPGROUND AS WELL AS IN KYLE CANYON ON MT CHARLESTON. THIS ACTIVITY WAS MOVING VERY SLOWLY. AN AUTOMATED RAIN GAUGE IN KYLE CANYON MEASURED 1.06 INCH OF RAIN IN 15 MINUTES. * LOCATIONS IMPACTED INCLUDE... WILLOW CREEK CAMPGROUND AND KYLE CANYON AS WELL AS THE CARPENTER 1 FIRE BURN AREA. ANY SIGNIFICANT DEBRIS FLOW COULD BRING MUD AND ROCKS INTO THE FAR NORTHWESTERN PORTION OF THE LAS VEGAS VALLEY IN A FEW HOURS AFFECTING AREAS ALONG THE FAR WEST END OF GRAND TETON DRIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF FLASH FLOODING IS OBSERVED. HEAVY RAINFALL IS FALLING ON THE CARPENTER 1 BURN AREA. BECAUSE OF THE LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS IN AND DOWNSTREAM OF THIS BURN AREA. && LAT...LON 3648 11585 3653 11563 3630 11530 3610 11567 $$ STACHELSKI
996 WGUS75 KVEF 232213 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 313 PM PDT TUE JUL 23 2013 NVC003-232222- /O.EXP.KVEF.FF.W.0069.000000T0000Z-130723T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLARK NV- 313 PM PDT TUE JUL 23 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 PM PDT FOR WEST CENTRAL CLARK COUNTY... AT THIS TIME...HEAVY RAIN HAS ENDED OVER THE SPRING MOUNTAINS. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE SPRING MOUNTAINS THROUGH THIS EVENING AND ANY ADDITIONAL HEAVY RAIN COULD CREATE A RISK FOR FLASH FLOODING. LAT...LON 3648 11585 3653 11563 3630 11530 3610 11567 $$ STACHELSKI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:42 AM PDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 23, 9:42 AM PDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 942 AM PDT TUE JUL 23 2013 .SYNOPSIS...THE THREAT OF THUNDERSTORMS WILL CONTINUE THROUGH THE WEEK AS MONSOON MOISTURE REMAINS OVER THE REGION. FLASH FLOODING REMAINS A CONCERN...AND MORE ORGANIZED STORM CELLS COULD PRODUCE ISOLATED SEVERE WINDS IN SOME AREAS. THUNDERSTORM COVERAGE WILL BEGIN TO DECREASE DURING THE SECOND HALF OF THE WEEK FROM WEST TO EAST...WITH STORMS MAINLY LIMITED TO SOUTHERN NEVADA AND NORTHWEST ARIZONA LOCATION BY THE WEEKEND. && .UPDATE...NO MAJOR CHANGES TO THE SHORT TERM FORECAST THIS MORNING. HAVE UPDATED THE SKY GRIDS TO BETTER REFLECT CURRENT CONDITIONS AND SHORT TERM TRENDS THROUGH THIS EVENING. CURRENT CLOUD COVER OVER INYO COUNTY EAST TO NORTHERN MOHAVE COUNTY THIS MORNING IS ASSOCIATED WITH A POTENTIAL VORTICITY ANOMALY STRETCHED ACROSS THE REGION. THIS FEATURE WILL SLOWLY LIFT NORTH THROUGH THE DAY TRIGGERING CONVECTION AS IT DOES. FURTHER SOUTH...DRIER AIR AT HIGH LEVELS AND A LACK OF SIGNIFICANT FORCING WILL LEAD TO CHANCES FOR ISOLATED THUNDERSTORMS FIRING MAINLY OVER THE HIGHER TERRAIN MOVING NORTH AT 5-10 MPH. THERE IS AN ELEVATED CONCERN OF STORMS MOVING OVER THE CARPENTER 1 BURN AREA TODAY BECAUSE OF THIS. THIS HAS THE POTENTIAL TO LEAD TO DEBRIS FLOWS AND WILL BE CLOSELY MONITORED THROUGH THE DAY. && .PREV DISCUSSION... ISSUED 313 AM PDT MON JUL 22 2013 .SHORT TERM...THROUGH THURSDAY NIGHT...THUNDERSTORMS EXPECTED AREAWIDE ONCE AGAIN TODAY...WITH THE FOCUS EXPECTED TO BE ACROSS INYO...ESMERALDA...NYE...AND LINCOLN COUNTIES TODAY AS A DISTURBANCE LIFTS NORTH AND OVER THE AREA TODAY. SURFACE HEATING IS EXPECTED TO PRODUCE CONVECTION OVER THE SOUTHERN NEVADA MOUNTAINS BY LATE TUESDAY MORNING AND WITH STEERING FLOW MORE SOUTHERLY...THE LAS VEGAS VALLEY WILL HAVE A BETTER CHANCE OF SEEING THUNDERSTORMS AS STORMS THAT DEVELOP OVER THE MCCULLOUGH RANGE MOVE ACROSS THE SOUTHERN PART OF THE LAS VEGAS VALLEY. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ZONES FROM LAS VEGAS AND NORTHWARD WITH PLENTY OF MOISTURE AND INSTABILITY....WHILE AREAS TO THE SOUTH WILL SEE MORE WIDELY SCATTERED COVERAGE IN THE ABSENCE OF ANY FOCUSING MECHANISM. TEMPERATURES WILL CLIMB SLIGHTLY EACH DAY WITH LESS CLOUD COVER AND SLIGHTLY LOWER DEWPOINTS. && .LONG TERM...THURSDAY THROUGH MONDAY...LITTLE CHANGE NEEDED TO THE PERIOD THURSDAY THROUGH MONDAY. LOWER LEVELS OF THE AIR MASS NEVER GET SCOURED OF MONSOON MOISTURE THURSDAY AND FRIDAY. SOME SLIGHT DIFFERENCE BETWEEN THE GFS/ECMWF WITH REGARDS TO SOME RETURN OF MONSOON MOISTURE OVER THE WEEKEND BACK INTO ERN SAN BERNARDINO COUNTY AND SOUTHEAST NEVADA. DUE TO THE UNCERTAINTY DID NOT MAKE ANY SIGNIFICANT CHANGES TO OUR GRIDS. STILL LOOKS LIKE MOISTURE WILL BE SCOURED OUT OF MOHAVE COUNTY BY MONDAY OR TUESDAY. && .AVIATION...FOR MCCARRAN...STORMS EXPECTED TO BEGIN TO FORM BY LATE MORNING OVER THE SURROUNDING HIGHER TERRAIN...WITH A SLIGHTLY HIGHER CHANCE OF BEING OBSERVED ON SITE WITH FLOW ALOFT OUT OF THE SOUTH. WINDS WILL BE RELATIVELY LIGHT AND OUT OF THE SOUTH OUTSIDE OF ANY THUNDERSTORM OUTFLOW BOUNDARIES IMPACTING THE AIRPORT. ALL APPROACH CORRIDORS WILL SEE THUNDERSTORMS TODAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED AREAWIDE ONCE AGAIN TODAY...WITH THE GREATEST COVERAGE EXPECTED NORTH OF LAS VEGAS. WINDS WILL GENERALLY BE OUT OF THE SOUTH AT AROUND 10 KTS...BUT STRONGER AND ERRATIC NEAR THUNDERSTORMS. CIGS 8-10K FEET WHERE STORMS DEVELOP OTHERWISE...AOA 14K FEET. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ014-015-017>020. AZ...NONE. CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CAZ519>522. && UPDATE...WOLCOTT PREV DISCUSSION...KENNEDY/PIERCE FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 23, 3:25 AM PDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 325 AM PDT TUE JUL 23 2013 CAZ519>522-NVZ014-015-017>020-240600- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY- 325 AM PDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11 PM THIS EVENING. MONSOON MOISTURE COMBINED WITH A DISTURBANCE MOVING UP THROUGH CALIFORNIA AND CENTRAL NEVADA WILL LEAD TO SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH TUESDAY EVENING. SOME THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE UP TO 1 INCH OF RAIN IN 30 MINUTES. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. BURN AREAS FROM RECENT FIRES WILL BE ESPECIALLY PRONE TO FLASH FLOODING AND DEBRIS FLOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE AREAL COVERAGE OF THUNDERSTORMS AS WELL AS THE POTENTIAL OF HEAVY RAIN WILL GRADUALLY DECREASE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ523>527-NVZ016-021-022-240600- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-SOUTHERN CLARK COUNTY- 325 AM PDT TUE JUL 23 2013 /325 AM MST TUE JUL 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE TODAY AND THIS EVENING. HEAVY RAIN COULD ACCOMPANY A FEW STORMS LEADING TO THE POTENTIAL OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE AREAL COVERAGE OF THUNDERSTORMS AS WELL AS THE POTENTIAL OF HEAVY RAIN WILL GRADUALLY DECREASE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 23, 11:46 AM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1146 AM PDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 2 WSW BISHOP 37.36N 118.43W
07/21/2013 INYO CA TRAINED SPOTTER
LARGE TREE DOWN ON EAST LINE ROAD...1/2 MILE EAST OF
BISHOP. TREE DIAMETER WAS 2.5 FEET. TREE WAS LOCATED NEAR
A DRAINAGE DITCH AND LIKELY HAD WEAKENED ROOTS. ESTIMATED
WIND GUSTS WERE BETWEEN 40 AND 45 MPH.
0830 PM TSTM WND DMG BISHOP AIRPORT 37.37N 118.36W
07/21/2013 INYO CA PUBLIC
PUBLIC REPORTS THAT A TREE WAS BLOWN DOWN ONTO A MOBILE
HOME LOCATED ON WARREN STREET IN BISHOP. NO INJURIES.
AMOUNT OF DAMAGE IS UNKNOWN.
0950 PM TSTM WND DMG 5 WSW BISHOP 37.34N 118.48W
07/21/2013 INYO CA PARK/FOREST SRVC
POWER LINES WERE KNOCKED DOWN IN THE BISHOP CREEK AREA BY
THUNDERSTORM WINDS. THE EVENT TIME IS AN ESTIMATE.
1219 AM DEBRIS FLOW 9 S OLANCHA 36.15N 117.98W
07/22/2013 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED THAT 2-3 VEHICLES WERE
TRAPPED IN MUD AND DEBRIS NEAR THE INTERSECTION OF HAIWEE
CANYON ROAD AND HIGHWAY 395. ONE VEHICLE WAS CARRIED A
MILE AND A HALF AWAY FROM THE ROAD...BUT THE DRIVER WAS
NOT IN THE VEHICLE AT THE TIME.
0259 AM HEAVY RAIN 6 NNW NEW KINGMAN-BUTLE 35.34N 114.06W
07/22/2013 M0.83 INCH MOHAVE AZ MESONET
MOHAVE COUNTY ALERT STATION CR20 AT MILE MARKER 10
REPORTED 0.83 INCHES OF RAIN BETWEEN MIDNIGHT AND 1230 AM
MST.
&&
UPDATED LIST OF STORM REPORTS FROM SUNDAY NIGHT AND EARLY MONDAY
MORNING.
STACHELSKILocal storm report, Jul 23, 12:11 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1211 PM PDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 3 E PANAMINT SPRINGS 36.34N 117.42W
07/22/2013 INYO CA LAW ENFORCEMENT
CHP REPORTS CA HIGHWAY 190 IS CLOSED AT PANAMINT VALLEY
ROAD DUE TO DEBRIS FROM FLASH FLOODING. TIME OF REPORT
ESTIMATED.
0300 PM FLASH FLOOD 6 SSE BARSTOW 34.80N 117.02W
07/22/2013 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS DEEP FLOWING WATER OVER HIGHWAY 274 SOUTH OF
BARSTOW. THERE WAS ENOUGH WATER TO CAUSE TWO CARS TO GET
STUCK.
0335 PM FLASH FLOOD 12 ENE PANAMINT SPRINGS 36.41N 117.28W
07/22/2013 INYO CA PUBLIC
DEBRIS ON CA HIGHWAY 190 AT TOWNES PASS DUE TO FLASH
FLOODING. REPORT VIA FACEBOOK.
0355 PM FLASH FLOOD PAHRUMP 36.21N 115.99W
07/22/2013 NYE NV LAW ENFORCEMENT
NYE COUNTY SO REPORTS 6 INCHES OF FLOWING WATER AT THE
INTERSECTION OF 160 AND 372.
0430 PM FLASH FLOOD 13 W LIDA 37.47N 117.74W
07/22/2013 ESMERALDA NV LAW ENFORCEMENT
THE ESMERALDA COUNTY SHERIFF REPORTED THE PAVEMENT ON
HIGHWAY 266 WAS WASHED OUT AT MILE MARKER 6.
0504 PM FLASH FLOOD 3 W SQUAW SPRINGS RAWS 35.37N 117.62W
07/22/2013 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS DEBRIS AND ROCKS ACROSS US HIGHWAY 395 AT THE
INTERSECTION WITH TRONA ROAD DUE TO FLASH FLOODING.
0515 PM FLASH FLOOD 4 NNW DYER 37.66N 118.06W
07/22/2013 ESMERALDA NV LAW ENFORCEMENT
ROADWAY WASHOUT ON NEVADA HIGHWAY 264 DUE TO FLASH
FLOODING AT MILE MARKER 8. REPORT VIA NWS ELKO.
0625 PM FLASH FLOOD 12 ENE PARROT (CLR08) 36.17N 117.30W
07/22/2013 INYO CA LAW ENFORCEMENT
CHP REPORTS 7 CARS STUCK IN DEEP...FAST MOVING FLOOD
WATER ON TRONA WILDROSE RD AT PANAMINT VALLEY ROAD. ROAD
WAS REPORTED WASHED OUT TO THE POINT THAT ONLY A FOUR
WHEEL DRIVE VEHICLE COULD DRIVE ON IT.
0642 PM FLASH FLOOD 23 WSW OPAL MOUNTAIN RA 34.99N 117.54W
07/22/2013 SAN BERNARDINO CA PUBLIC
8 INCHES OF FLOWING WATER AT THE INTERSECTION OF CA 58
AND US 395.
0650 PM FLASH FLOOD 25 WSW OPAL MOUNTAIN RA 34.99N 117.51W
07/22/2013 SAN BERNARDINO CA TRAINED SPOTTER
10 TO 12 INCHES OF WATER FLOWING ACROSS CA HIGHWAY 58
ABOUT 2 MILES EAST OF US 395. REPORT VIA NWS SAN DIEGO.
0800 PM FLASH FLOOD 9 W LONE PINE 36.59N 118.23W
07/22/2013 INYO CA PARK/FOREST SRVC
HEAVY RAINS TRIGGERED MUDSLIDES AND WASHED BOULDERS ONTO
WHITNEY PORTAL ROAD CLOSING THE ROAD. NEARBY HORSESHOE
MEADOWS ROAD WAS ALSO CLOSED. THIS REPORT IS FROM A
RANGER WITH THE INYO NATIONAL FOREST. THE EVENT TIME IS
AN ESTIMATE.
0955 PM FLASH FLOOD FURNACE CREEK 36.45N 116.85W
07/22/2013 INYO CA LAW ENFORCEMENT
SMALL ROCKS WASHED ONTO HIGHWAY 190 IN AND AROUND FURNACE
CREEK AND NORTH TOWARD STOVEPIPE WELLS. THE EVENT TIME IS
AN ESTIMATE.
1200 AM FLASH FLOOD 12 SSE DYER-WALLACE FAR 37.43N 117.94W
07/23/2013 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED MUD WASHED ONTO
HIGHWAY 168 AT GILBERT PASS. THE EVENT TIME IS AN
ESTIMATE.
0228 AM FLASH FLOOD 3 S WESTGARD PASS 37.26N 118.15W
07/23/2013 INYO CA LAW ENFORCEMENT
HIGHWAY 168 WAS CLOSED AT HIGHWAY 395 AND ACROSS THE
WHITE MOUNTAINS DUE FLASH FLOODING.
&&
THIS IS AN UPDATED LIST OF ALL STORM REPORTS FROM MONDAY AND EARLY
TUESDAY MORNING IN THE MOJAVE DESERT AND SOUTHERN GREAT BASIN.
STACHELSKI/METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:59 PM PDT | Areal Flood Advisory | VEF | Clark, Lincoln | 3 hr |
| Jul 23, 2:35 PM PDT | Flash Flood Warning | VEF | Lincoln | 115 min |
| Jul 23, 2:45 PM PDT | Flash Flood Warning | VEF | Nye | 2 hr |
| Jul 23, 4:27 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.